| Model Number |
M3536A |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is based on information provided by philips remote service engineer (rse) and has been investigated by the philips complaint handling team.The rse evaluated the device based on the device log and determined that the paddles were not properly placed by the customer as required for the self-test.The paddles were replaced; the device subsequently passed the self-test successfully and was returned to full functionality.Based on the information available and the testing conducted, the cause of the reported problem was related to use error.The customer was instructed by the rse on how to place the paddles for the self-test to resolve the issue.
Event or Problem Description
Philips received a complaint on the heartstart mrx als monitor indicating that the self-test failed.